# SDR CA971031018

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: GR9080J7A
- Condition: Leaking
- Location: Case Drain
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO RUN-UP, DURING THE FUEL PUMP PRESSURE AND LEAK TEST, THE FUEL PUMP WAS LEAKING FUEL FROM THE PUMP CASE DRAIN, WHEN THE BOOSTER PUMPS OR THE AUXILIARY PUMP WERE ACTIVATED. THE ENGINE WAS STARTED WITH USUAL FIRE PRECAUTIONS OBSERVED. THE FUEL LEAK DID NOT STOP. THE ENGINE WAS SHUTDOWN AND THE FUEL PUMP REMOVED. THE OVERHAUL SHOP REPORTED THE PUMP SEAL INSIDE DID NOT SEAT. THE FUEL PUMP FROM THE TX'D ENGINE WAS INSTALLED AND THE PUMP AND ENGINE TESTED SERVICEABLE.
